ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhowmik, B and Ponnusamy, S and Wirths, KJ (2011) On the Fekete-Szego problem for concave univalent functions. In: Journal of Mathematical Analysis and Applications, 373 (2). pp. 432-438.

This list was generated on Fri Dec 19 05:07:30 2014 IST.